Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 24, NWS Green Bay, WI

March 4, 2011

NWS Green Bay, WI issued this small craft advisory at Mar 4, 2011, 10:19 AM CST. It took effect at Mar 4, 2011, 9:00 PM CST. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Mar 4, 2011, 10:19 AM CST (16:19 UTC)
In effect from
Mar 4, 2011, 9:00 PM CST
Expired
Mar 6, 2011, 4:00 AM CST
In force
31 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

385 
WHUS73 KGRB 041619
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1019 AM CST FRI MAR 4 2011

...BRISK NORTHEAST TO NORTH WINDS AND BUILDING WAVES EXPECTED
TONIGHT...

.A TIGHTENING PRESSURE GRADIENT BETWEEN HIGH PRESSURE CENTERED
ACROSS THE NORTHERN PLAINS...AND AN APPROACHING LOW PRESSURE
SYSTEM...WILL CREATE GUSTY NORTHEAST WINDS...AND BUILDING WAVES
TONIGHT. GUSTY NORTH WINDS AND HIGH WAVES WILL CONTINUE ON
SATURDAY.

LMZ541>543-050030-
/O.NEW.KGRB.SC.Y.0024.110305T0300Z-110306T1000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1019 AM CST FRI MAR 4 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
4 AM CST SUNDAY. 

* WINDS: NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED LATE THIS
  EVENING...THEN BACK TO THE NORTH EARLY SATURDAY MORNING. GUSTS
  TO AROUND 30 KNOTS ARE POSSIBLE.

* WAVES: WAVES OF 4 TO 7 FEET ARE EXPECTED OVERNIGHT...AND 5 TO 8
  FEET ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
7 follow-up statements
617 
WHUS73 KGRB 041700
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1100 AM CST FRI MAR 4 2011

...BRISK NORTHEAST TO NORTH WINDS AND BUILDING WAVES EXPECTED
TONIGHT THROUGH SATURDAY NIGHT...

.A TIGHTENING PRESSURE GRADIENT BETWEEN HIGH PRESSURE CENTERED
ACROSS THE NORTHERN PLAINS...AND AN APPROACHING LOW PRESSURE
SYSTEM...WILL CREATE GUSTY NORTHEAST WINDS...AND BUILDING WAVES
TONIGHT. GUSTY NORTH WINDS AND HIGH WAVES WILL CONTINUE ON
SATURDAY.

LMZ541>543-050100-
/O.CON.KGRB.SC.Y.0024.110305T0300Z-110306T1000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1100 AM CST FRI MAR 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 4 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 4 AM CST SUNDAY. 

* WINDS: NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED LATE 
  THIS EVENING...THEN BACK TO THE NORTH EARLY SATURDAY MORNING. 
  GUSTS TO AROUND 30 KNOTS ARE POSSIBLE. 

* WAVES: WAVES OF 4 TO 7 FEET ARE EXPECTED OVERNIGHT...AND 5 TO 
  8 FEET ON SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
045 
WHUS73 KGRB 042201
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
401 PM CST FRI MAR 4 2011

...BRISK NORTHEAST TO NORTH WINDS AND BUILDING WAVES EXPECTED
TONIGHT THROUGH SATURDAY NIGHT...

.A TIGHTENING PRESSURE GRADIENT BETWEEN HIGH PRESSURE CENTERED
ACROSS THE NORTHERN PLAINS...AND AN APPROACHING LOW PRESSURE
SYSTEM...WILL CREATE GUSTY NORTHEAST WINDS...AND BUILDING WAVES
TONIGHT. GUSTY NORTH WINDS AND HIGH WAVES WILL CONTINUE ON
SATURDAY.

LMZ541>543-050615-
/O.CON.KGRB.SC.Y.0024.110305T0300Z-110306T1000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
401 PM CST FRI MAR 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 4 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 4 AM CST SUNDAY. 

* WINDS: NORTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED LATE THIS
  EVENING...THEN BACK TO THE NORTH EARLY SATURDAY MORNING. GUSTS
  TO AROUND 30 KNOTS ARE POSSIBLE.

* WAVES: WAVES OF 4 TO 7 FEET ARE EXPECTED OVERNIGHT...AND 5 TO 
  8 FEET ON SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
555 
WHUS73 KGRB 050329
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
929 PM CST FRI MAR 4 2011

...BRISK NORTHEAST TO NORTH WINDS AND BUILDING WAVES EXPECTED
THROUGH SATURDAY NIGHT...

.A TIGHTENING PRESSURE GRADIENT BETWEEN HIGH PRESSURE CENTERED
ACROSS THE NORTHERN PLAINS...AND AN APPROACHING LOW PRESSURE
SYSTEM...WILL CREATE GUSTY NORTHEAST WINDS...AND BUILDING WAVES
TONIGHT. GUSTY NORTH WINDS AND HIGH WAVES WILL CONTINUE ON
SATURDAY.

LMZ541>543-051130-
/O.CON.KGRB.SC.Y.0024.000000T0000Z-110306T1000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
929 PM CST FRI MAR 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SUNDAY. 

* WINDS: NORTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED...THEN
  BACK TO THE NORTH EARLY SATURDAY MORNING. GUSTS TO AROUND 30
  KNOTS ARE POSSIBLE.

* WAVES: WAVES OF 4 TO 7 FEET ARE EXPECTED OVERNIGHT...AND 5 TO 
  8 FEET ON SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
473 
WHUS73 KGRB 050945
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
345 AM CST SAT MAR 5 2011

...BRISK NORTHEAST TO NORTH WINDS AND BUILDING WAVES EXPECTED
THROUGH TONIGHT...

LMZ541>543-051745-
/O.CON.KGRB.SC.Y.0024.000000T0000Z-110306T1000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
345 AM CST SAT MAR 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SUNDAY. 

* NORTH WINDS OF 20 TO 30 KTS WITH A FEW GUSTS TO NEAR 35 KTS THIS
  MORNING WILL DIMINISH TO 15 TO 25 KTS THIS AFTERNOON.

* WAVES FROM 5 TO 9 FT THIS MORNING...WILL SUBSIDE TO 3 TO 5 FT
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
781 
WHUS73 KGRB 051637
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1037 AM CST SAT MAR 5 2011

...BRISK NORTH TO NORTHWEST WINDS AND BUILDING WAVES EXPECTED
THROUGH LATE TONIGHT...

LMZ541>543-060045-
/O.CON.KGRB.SC.Y.0024.000000T0000Z-110306T1000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1037 AM CST SAT MAR 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SUNDAY. 

* NORTH WINDS OF 20 TO 30 KTS WITH A FEW GUSTS TO NEAR 35 KTS LATE
  THIS MORNING AND AFTERNOON...THEN DIMINISHING TO 15 TO 25 KTS
  THIS EVENING.

* WAVES FROM 5 TO 9 FT LATE THIS MORNING AND AFTERNOON...THEN
  SUBSIDING TO 3 TO 5 FT OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
639 
WHUS73 KGRB 052202
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
402 PM CST SAT MAR 5 2011

...BRISK NORTHERLY WINDS AND HIGH EXPECTED THROUGH LATE
TONIGHT...

LMZ541>543-060600-
/O.CON.KGRB.SC.Y.0024.000000T0000Z-110306T1000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
402 PM CST SAT MAR 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SUNDAY. 

* NORTH WINDS TO 30 KTS WITH A FEW GUSTS TO 35 KNOTS CAN BE
  EXPECTED THROUGH MOST OF TONIGHT...THEN DIMINISH TO 10 TO 20
  KNOTS TOWARDS DAYBREAK.

* WAVES FROM 4 TO 8 FT SHOULD CONTINUE THROUGH MOST OF THE
  NIGHT...AND THEN SUBSIDE TO 3 TO 6 FT CLOSE TO DAWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
539 
WHUS73 KGRB 060336
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
936 PM CST SAT MAR 5 2011

...BRISK NORTHERLY WINDS AND HIGH EXPECTED THROUGH LATE TONIGHT...

LMZ541>543-061000-
/O.CON.KGRB.SC.Y.0024.000000T0000Z-110306T1000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
936 PM CST SAT MAR 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SUNDAY. 

* NORTH WINDS TO 30 KNOTS WITH A FEW GUSTS TO 35 KNOTS CAN BE 
  EXPECTED THROUGH MOST OF TONIGHT...THEN DIMINISH TO 10 TO 20 
  KNOTS TOWARDS DAYBREAK. 

* WAVES FROM 4 TO 8 FEET SHOULD CONTINUE THROUGH MOST OF THE 
  NIGHT...AND THEN SUBSIDE TO 3 TO 5 FEET CLOSE TO DAWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 4, 4:42 AM CST, 5 hours 37 minutes earlier.

Area forecast discussion, Mar 4, 4:42 AM CST, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
442 AM CST FRI MAR 4 2011

.SHORT TERM...TODAY THROUGH SATURDAY.

PRECIPITATION TYPE AND AMOUNTS CONTINUE TO BE CONCERNS FOR THE
FORECAST THIS MORNING.

LATEST MSAS ANALYSIS SHOWS LOW OVER TX/OK PANHANDLE WITH INVERTED
TROF EXTENDING NORTHEAST INTO SOUTHWEST WI. ALOFT...SAT IMAGERY
SHOWING SHORTWAVE OVER EASTERN MN WHICH HAS INITIATED AREA OF
MAINLY RAIN SHOWERS CURRENTLY MOVING THROUGH THE CWA. SOME SNOW
HAS BEEN REPORTED WITH THE HEAVIER SHOWERS. TEMPERATURES OVER THE
AREA WITH THE RAIN ARE HOVERING AROUND FREEZING...THOUGH SURFACE
TEMPERATURES STILL BELOW FREEZING THUS ICE IS AN ISSUE THIS AM.
WITH PROJECTED DEPARTURE OF RAIN AROUND 530...HAVE CONTINUED TO
COVER WITH SPS TO HIGHLIGHT HAZARD.

SHORT WAVE TO EXIT AREA THIS MORNING. SUBSIDENCE AND DRIER AIR
WORKING IN FROM THE NORTHWEST WITH TROF/COLD FRONT...WILL WORK
TOWARDS DIMINISHING PCPN CHANCES INTO THE AFTERNOON.

MODELS FAIRLY CONSISTENT TONIGHT ON KEEPING BULK OF PCPN TO SOUTH
OF AREA AS WAVE WORKS UP FRONT TO THE SOUTHEAST OF REGION. LOW
EXPECTED TO BE VCNTY OF CENTRAL IL TONIGHT. HAVE BACKED OFF ON
POPS MOST AREAS...CONTINUING THE CHANGE OVER TO SNOW BY THIS
EVENING. NORTHEAST WINDS THROUGH 850MB AND COLDER TEMPS WORKING IN
MAY LEAD TO SOME LAKE ENHANCEMENT OFF LAKE MI...SO CONTINUED TO
BRING HIGHER POPS NORTH THROUGH THE LAKESHORE INTO SAT MORNING.

.LONG TERM...SAT NGT THRU NXT THU. MAIN FCST CONCERNS CENTER
AROUND SML PCPN CHCS EARLY NXT WEEK...AND THEN THE EVENTUAL
TRACK OF A STG SYSTEM TOWARD THE MIDDLE OF NXT WEEK. TEMPS FOR THE
MOST PART DURING THE PERIOD WL BE BLO NORMAL.

THE SHRTWV TROF COMPLETES ITS PASSAGE THRU ERN WI SAT EVENING
WITHOUT MUCH FANFARE AS MOST OF THE MSTR TO HAVE ALREADY EXITED
THE RGN. MDLS HAVE ALL PULLED ANY PCPN FAR ENUF AWAY SO THAT THE
CHC POP FOR E-CNTRL WI WAS REMOVED. N-NE WNDS MAY TRY TO BRING
SOME LK EFFECT SNOW SHWRS OR FLURRIES INTO NRN WI SAT NGT. TRAJS
THO FAVOR AREAS NORTH AND EAST...THUS ONLY FLURRIES MENTIONED OVR
NRN PARTS OF VILAS CNTY. CAA MOVING INTO WI BEHIND THE DEPARTED
SHRTWV TROF WL BRING COOLER AIR MASS INTO THE FCST AREA WITH MIN
TEMPS IN THE SINGLE DIGITS NORTH...LWR TO MID TEENS E-CNTRL
SECTIONS.

A RDG OF HI PRES TO EXTEND FROM ERN ONTARIO S-SW THRU THE GREAT
LKS ON SUNDAY WITH WNDS GRADUALLY VEERING MORE TO THE EAST DURING
THE AFTERNOON. RELATIVELY DRY AIR BEING PUMPED INTO ERN WI SHOULD
BRING A DECENT AMT OF SUNSHINE THRU THE DAY WITH PERHAPS SOME
INCREASE/THICKENING HI CLDS APPROACHING LATE IN THE DAY AS ISEN
LIFT INCREASES OVR THE UPR MS VALLEY. AIR MASS STILL RATHER COOL
(8H TEMPS -6 TO -12C OVR NE WI)...THUS BLO NORMAL TEMPS EXPECTED
ON SUNDAY WITH READINGS GENERALLY IN THE 25-30 DEG RANGE.

AS THE SFC RDG SLIDES TO THE EAST...RETURN FLOW SETS UP OVR WI
SUNDAY NGT WITH WNDS ALOFT VEERING SOUTH AND BRINGING MORE MSTR
INTO THE RGN. THERE IS ALSO AN INVERTED SFC TROF TO BE LOCATED OVR
THE MIDWEST/UPR MS VALLEY PROVIDING CONVERGENCE AND FOCUSING ISEN
LIFT JUST TO OUR WEST. EXPECT LGT SNOW TO DVLP ACROSS MN AND MAKE
AN ATTEMPT TO PUSH EAST INTO NW SECTIONS OF WI LTR SUNDAY NGT.
THIS PCPN WL BE FIGHTING LINGERING DRY AIR OVR NE WI...SO ANY SNOW
THAT COULD REACH N-CNTRL/CNTRL WI WOULD MAINLY BE FLURRIES. MORE
CLDS AND WEAK WAA SHOULD PREVENT TEMPS FROM BEING NEARLY AS COOL
AS SAT NGT. LOOK FOR READINGS IN THE TEENS THROUGHOUT THE FCST
AREA. THERE IS SOME MDL DISCREPANCY WITH RESPECT TO THE STRENGTH
OF THIS INVERTED TROF HEADED INTO MON AS THE NAM/SREF/CANADIAN
MUCH MORE PRONOUNCED COMPARED TO THE GFS/ECMWF/UKMET WHICH BARELY
HAVE ANY SEMBLENCE OF THE TROF AT ALL. THE FORMER SOLN WOULD BRING
LGT SNOW TO MUCH OF NE WI ON MON...WHILE THE LATTER SOLN WOULD
KEEP MAINLY DRY CONDITIONS OVR THE AREA. EXPECT TO SEE AT LEAST
MORE MSTR WORK TOWARD CNTRL SECTIONS OF THE STATE EVEN AS E-SE
WNDS TRY TO FUNNEL DRY AIR INTO ERN WI. ENUF OF A THREAT EXISTS TO
AT LEAST BRING A SLGT CHC OF LGT SNOW TO AREAS WEST OF HIGHWAY 51.

LINGERING DRY AIR FROM RETREATING SFC RDG BEGINS TO LOSE ITS
INFLUENCE OVR ERN WI MON NGT AND ESP BY TUE AS A NEW SYSTEM
ORGANIZES OVR THE CNTRL ROCKIES AND PUSHES INTO THE CNTRL PLAINS.
GULF MSTR WL BEGIN TO GET TAPPED AND BEGIN TO SATURATE THE ATM OVR
WI WITH TIME. LGT SNOW OR FLURRIES SHOULD CONT TO SLOWLY WORK EAST
AS ISEN LIFT INCREASES. MAIN DYNAMICS REMAIN TO OUR WEST...THUS
THE HIGHER CHC POP TO BE RELEGATED TO CNTRL WI THRU TUE.

MID-WEEK WEATHER TO BE DOMINATED BY THIS STG SYSTEM AS IT MOVES
FROM THE CNTRL PLAINS TO THE GREAT LKS. SFC LOW TO TRACK NE FROM
CNTRL KS TO SW IA TUE NGT WITH OVERRUNNING PCPN OVERSPREADING WI.
MOST OF THIS PCPN WOULD BE SNOW INITIALLY WITH WARMER AIR ALOFT
ARRIVING LATE TO MIX THE PCPN OVER CNTRL/E-CNTRL WI WITH FRZ RAIN.
THE LOW THEN TRACKS INTO SE WI ON WED WITH ENUF WARM AIR AT THE
SFC TO CHC PCPN TO ALL RAIN OVR E-CNTRL WI...A WINTRY MIX CNTRL/FAR
NE WI...BUT ALL SNOW FOR N-CNTRL WI. OBVIOUSLY...THE EVENTUAL STORM
TRACK WL LIKELY WAFFLE IN THE COMING DAYS...THUS LEFT WED'S FCST
ALONE FOR NOW. PCPN WL TRANSITION BACK TO SNOW WED NGT AS THE
SYSTEM DEPARTS AND PULLS COLDER AIR INTO WI. THERE COULD BE SOME
LINGERING SNOW SHWRS OR FLURRIES INTO THU AS WELL AS THE TRAILING
SHRTWV TROF CROSSES THE AREA.
&&

.AVIATION...MVFR TO IFR CIGS/VISBYS EXPECTED OVER THE AREA TODAY
AS LOW PRESSURE/FRONT REMAINS OVER/NEAR AREA. DRIER CONDITIONS
WORKING IN BEHIND FRONT TONIGHT TO BRING IMPROVING CONDITIONS FROM
NORTH TO SOUTH.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TE/KALLAS
Hazardous weather outlook, Mar 4, 4:55 AM CST, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
455 AM CST FRI MAR 4 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-051100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
455 AM CST FRI MAR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

RAIN...FREEZING RAIN AND SLEET OVERNIGHT AND THIS MORNING HAVE
COMBINED TO PRODUCE ICY ROAD CONDITIONS OVER CENTRAL AND EAST
CENTRAL WISCONSIN FOR THE MORNING COMMUTE.

ANY REMAINING PRECIPITATION IS EXPECTED TO CHANGE OVER TO ALL
SNOW BY THIS EVENING WITH MINOR ACCUMULATIONS POSSIBLE OVER THE
FOX VALLEY AND LAKESHORE TONIGHT. SLIPPERY ROADWAYS ARE POSSIBLE

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A MAJOR LATE-WINTER STORM IS POSSIBLE ACROSS THE PLAINS AND
PORTIONS OF THE GREAT LAKES REGION DURING THE MIDDLE OF NEXT WEEK.
CONSIDERABLE UNCERTAINTY ALWAYS EXISTS WITH WEATHER SYSTEMS
FORECAST TO DEVELOP SO FAR IN THE FUTURE. BUT THE STORM COULD HAVE
WIDE-REACHING IMPACTS ON TRAVEL ACROSS THE REGION. ANYONE
TRAVELING NEXT WEEK SHOULD MONITOR LATER FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-051100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
455 AM CST FRI MAR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

In the hours before

Special weather statement, Mar 4, 6:06 AM CST, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
606 AM CST FRI MAR 4 2011

WIZ022-037>040-045-048>050-041415-
DOOR-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS
606 AM CST FRI MAR 4 2011

...FREEZING RAIN CREATING SLIPPERY ROADS OVER EAST CENTRAL
WISCONSIN THIS MORNING...

AN AREA OF LIGHT RAIN CONTINUES TO MOVE THROUGH THE FOX VALLEY AND
LAKESHORE THIS MORNING. ROAD TEMPERATURES AT OR BELOW FREEZING HAS
CAUSED THE RAIN TO FREEZE ON CONTACT CREATING SLIPPERY CONDITIONS.

AT 6AM...THE HEAVIER RAIN HAS MOVED OFF OVER LAKE MICHIGAN.
TEMPERATURES ARE EXPECTED TO IMPROVE THROUGH THE MORNING
HOURS...ENDING THE THREAT OF ADDITIONAL ICING.

MOTORISTS ARE URGED TO USE CAUTION ON THE ROADWAYS THIS MORNING.

TE

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.